# SDR 2007UALA03969

- Difficulty date: September 28, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 20,859 hours, 8,114 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT RE-ENFORCING ANGLE ON STR 42R FROM FR28 TO FR31.  MAJOR REPAIR ACCOMPLISHED:  REPLACED -L- ANGLE DOUBLER.
